# SDR SWAA2023040722024

- Difficulty date: March 29, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY BULL NOSE LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACKS FOR EMERGENCY BULL NOSE LIGHTS IN CABIN AT 20 DEF; AFT GALLEY R/H SIDE; 13 ABC AND 7 ABC PER M.M. 33-51-06. OPS CHECK GOOD PER M.M. 33-51-00.;[02] REMOVED AND REPLACED BATTERY PACKS FOR EMERGENCY BULL NOSE LIGHTS IN CABIN AT 20 DEF; AFT GALLEY R/H SIDE; 13 ABC AND 7 ABC PER M.M. 33-51-06. OPS CHECK GOOD PER M.M. 33-51-00.
